Translator Disclaimer
2001 A universal bound for surfaces in 3-manifolds with a given Heegaard genus
Mario Eudave-Munoz, Jeremy Shor
Algebr. Geom. Topol. 1(1): 31-37 (2001). DOI: 10.2140/agt.2001.1.31

Abstract

It is shown that for given positive integers g and b, there is a number C(g,b), such that any orientable compact irreducible 3-manifold of Heegaard genus g has at most C(g,b) disjoint, nonparallel incompressible surfaces with first Betti number b1<b.

Citation

Download Citation

Mario Eudave-Munoz. Jeremy Shor. "A universal bound for surfaces in 3-manifolds with a given Heegaard genus." Algebr. Geom. Topol. 1 (1) 31 - 37, 2001. https://doi.org/10.2140/agt.2001.1.31

Information

Received: 8 August 2000; Revised: 9 October 2000; Accepted: 9 October 2000; Published: 2001
First available in Project Euclid: 21 December 2017

zbMATH: 0967.57018
MathSciNet: MR1796266
Digital Object Identifier: 10.2140/agt.2001.1.31

Subjects:
Primary: 57N10
Secondary: 57M25

Rights: Copyright © 2001 Mathematical Sciences Publishers

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.1 • No. 1 • 2001
MSP
Back to Top